Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the univalent functions starlike with respect to a boundary point

Author: Pavel G. Todorov
Journal: Proc. Amer. Math. Soc. 97 (1986), 602-604
MSC: Primary 30C45
MathSciNet review: 845972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the examined functions, we have obtained a structure formula and estimates for $ \vert f(z)/(1 - z)\vert{\text{ }}$ and $ \vert\arg (f(z)/(1 - z))\vert$, the moduli of the partial sums of the coefficient series and the moduli of the coefficients.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45

Additional Information

PII: S 0002-9939(1986)0845972-9
Keywords: Univalent functions
Article copyright: © Copyright 1986 American Mathematical Society